Alert archive / Michigan / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 131, NWS Detroit, MI

September 14, 2021Oakland County, Michigan

NWS Detroit, MI issued this severe thunderstorm warning at Sep 14, 2021, 6:01 PM EDT for Oakland County, Michigan. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 14, 2021, 6:01 PM EDT (22:01 UTC)
Expired
Sep 14, 2021, 7:00 PM EDT
In force
59 min
Issued by
NWS Detroit, MI
Area
Storm-based polygon
Damage threat
Considerable
Hail
1.0 in
Wind
70.0 mph

County Oakland County, MI

The radar

The Detroit radar (KDTX), 2 km from the middle of the area, began a volume at 22:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 14, 3:08 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 10.0 hours before the alert went out and 3 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2021-09-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 620 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2021-09-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 105 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
620 J/kg
Mixed-layer CIN
-74 J/kg
Mixed-layer LCL
977 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
105 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted.

580 
WUUS53 KDTX 142201
SVRDTX
MIC125-142300-
/O.NEW.KDTX.SV.W.0131.210914T2201Z-210914T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Detroit/Pontiac MI
601 PM EDT Tue Sep 14 2021

The National Weather Service in Detroit/Pontiac has issued a

* Severe Thunderstorm Warning for...
  Oakland County in southeastern Michigan...

* Until 700 PM EDT.

* At 601 PM EDT, a severe thunderstorm was located over Hartland,
  moving east at 50 mph.

  HAZARD...70 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings.

* This severe thunderstorm will be near...
  Milford around 610 PM EDT.
  Holly around 615 PM EDT.
  Ortonville and Clarkston around 625 PM EDT.
  Pontiac around 630 PM EDT.
  Oxford around 635 PM EDT.
  Rochester around 640 PM EDT.

Other locations impacted by this severe thunderstorm include
Rochester Hills, Keego Harbor, Lakeville, Waterford, Davisburg, Holly
State Recreation Area, Commerce, Rose Center, Lake Orion and Sylvan
Lake.

People attending DTE Energy Music Theatre should seek safe shelter
immediately!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4256 8368 4287 8369 4289 8310 4261 8309
TIME...MOT...LOC 2201Z 256DEG 44KT 4269 8378 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

RBP
4 follow-up statements
949 
WWUS53 KDTX 142215 RRA
SVSDTX

Severe Weather Statement
National Weather Service Detroit/Pontiac MI
615 PM EDT Tue Sep 14 2021

MIC125-142300-
/O.CON.KDTX.SV.W.0131.000000T0000Z-210914T2300Z/
Oakland MI-
615 PM EDT Tue Sep 14 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR OAKLAND COUNTY...

At 615 PM EDT, a severe thunderstorm was located near Holly, moving
east at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe storm will be near...
  Ortonville and Clarkston around 625 PM EDT.
  Pontiac around 630 PM EDT.
  Oxford around 635 PM EDT.
  Rochester around 640 PM EDT.

Other locations impacted by this severe thunderstorm include
Rochester Hills, Lakeville, Waterford, Davisburg, Holly State
Recreation Area, Rose Center, Lake Orion, Sylvan Lake, Auburn Hills
and Lake Angelus.

People attending DTE Energy Music Theatre should seek safe shelter
immediately!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4258 8367 4287 8369 4289 8310 4263 8309
TIME...MOT...LOC 2215Z 256DEG 44KT 4273 8354 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

KDK
250 
WWUS53 KDTX 142233
SVSDTX

Severe Weather Statement
National Weather Service Detroit/Pontiac MI
633 PM EDT Tue Sep 14 2021

MIC125-142300-
/O.CON.KDTX.SV.W.0131.000000T0000Z-210914T2300Z/
Oakland MI-
633 PM EDT Tue Sep 14 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR NORTHERN OAKLAND COUNTY...

At 633 PM EDT, a severe thunderstorm was located near Oxford, moving
east at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
northern Oakland County, including the following locations...
Rochester Hills, Lakeville, Waterford, Davisburg, Holly State
Recreation Area, Rose Center, Lake Orion, Sylvan Lake, Auburn Hills
and Lake Angelus.

People attending DTE Energy Music Theatre should seek safe shelter
immediately!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4272 8368 4287 8355 4289 8310 4263 8309
      4258 8367
TIME...MOT...LOC 2233Z 253DEG 43KT 4279 8330 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

KDK
404 
WWUS53 KDTX 142245
SVSDTX

Severe Weather Statement
National Weather Service Detroit/Pontiac MI
645 PM EDT Tue Sep 14 2021

MIC125-142300-
/O.CON.KDTX.SV.W.0131.000000T0000Z-210914T2300Z/
Oakland MI-
645 PM EDT Tue Sep 14 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR NORTHEASTERN OAKLAND COUNTY...

At 645 PM EDT, a severe thunderstorm was located over Oxford, moving
northeast at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Oxford, Lake Orion, Leonard, Lakeville and Stoney Creek Metro Park. 

People attending DTE Energy Music Theatre should seek safe shelter
immediately!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4288 8336 4289 8310 4272 8309 4272 8338
TIME...MOT...LOC 2245Z 237DEG 39KT 4280 8327 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

KDK
816 
WWUS53 KDTX 142252
SVSDTX

Severe Weather Statement
National Weather Service Detroit/Pontiac MI
652 PM EDT Tue Sep 14 2021

MIC125-142302-
/O.EXP.KDTX.SV.W.0131.000000T0000Z-210914T2300Z/
Oakland MI-
652 PM EDT Tue Sep 14 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OAKLAND COUNTY
WILL EXPIRE AT 700 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
southeastern Michigan.

LAT...LON 4288 8336 4289 8310 4272 8309 4272 8338
TIME...MOT...LOC 2252Z 256DEG 44KT 4281 8320 

$$

KDK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 14, 2:35 PM EDT, 3 hours 26 minutes earlier.

Area forecast discussion, Sep 14, 2:35 PM EDT, 3 hours 26 minutes before
Area Forecast Discussion
National Weather Service Detroit/Pontiac MI
235 PM EDT Tue Sep 14 2021

.DISCUSSION...

Piecewise trough complex is working through the Great Lakes region
today. The main wave is arching northeast into Ontario, while a
secondary wave and its contribution to the right entrance region of
the upper-jet is currently working through northern Illinois and
about to emerge over southern Lake Michigan. As noted in the earlier
discussion, an instability rich airmass is established over southern
Lower Michigan. Isolated convection has initiated along the eastern
bounds of greater CAPE depth from NE Indiana into SE Lower Michigan.
Expectations are for convective initiation to occur in earnest in a
couple of additional regions of increasing CAPE gradient, one over
south-central Lower Michigan and the other closer to the surface
front over western Lower Michigan. The haphazard convective release
will likely complicate organization and evolution of resultant
clusters / line segments of storms.

- Excerpt from Prior Update discussion -

Rather vigorous convective release is still expected to occur along
in advance of a cold front this afternoon and evening (20z-03z).
Instability will build quickly early this afternoon across southern
Lower Michigan via insolation and differential thermal advection.
MLCAPE values exceeding 2 kJ/kg will be more than sufficient for
rapid updraft growth upon initiation. Kinematically, the background
deep shear will be lacking - with the exception of the lowest 500m,
where shear will be cautiously high. However, directional profile
may be adequately veered, preventing updrafts from leveraging
streamwise inflow - except for brief episodes of storm propagation
that surge south - posing a brief tornado risk during the anomalous
propagation.

The paltry deep shear will limit overall updraft width and result in
rather quick life cycles for each updraft. Overall the convection
will be loosely organized in a region of forced ascent along the
frontal zone. First generation cells will be the most capable at
generating severe hail with the undisturbed high density instability
in the 850-500mb layer. The lack of shear is not indicative of the
lack of momentum in the column - with 40+kts of environmental flow,
there will be adequate background momentum to present an evolving
damaging wind threat with DCAPE values exceeding 1.2 kJ/kg.

----

A couple of days of thermal troughing will follow tomorrow and
Thursday, depressing temps back toward average values. The overall
flow regime then gradually transitions in the North American middle
latitudes through the weekend into next week, with building heights
and responding temperatures. The region will remain close enough to
the swift flow aloft across southern Canada to allow shortwave
forcing to produce a chance for showers and storms Saturday.
Indications are that a weakness in the height field will filter
northward into the region toward the end of the forecast period,
producing another day or two of unsettled weather. Temperatures will
be above average through the weekend into early next week.

&&

.MARINE...

Small Craft Advisories remain in effect through late evening for all
nearshore waters as a strong upper level wave aids in the production
of 20-30 knot gusts. Still some lag this afternoon in developing an
over-water mixed layer, but expect stronger gusts to mix down soon.
A cold front will advance across the central Great Lakes this
evening triggering scattered showers and thunderstorms. Some may
become severe with both strong winds and large hail possible. A
cooler and drier airmass settles in with lighter WNW by Wednesday
with favorable marine conditions expected through Thursday.

&&

.HYDROLOGY...

Showers and thunderstorms are likely late this afternoon and
evening. Brief intense rainfall is expected with these storms.
Rainfall amounts approaching one inch are possible in locations
where a couple of rounds of rainfall are experienced. Since storms
will be moving at approximately 40 mph, intense rainfall should
remain short-lived, precluding any widespread flooding. Rather,
localized ponding and gathering in poor drainage areas can be
expected.

&&

.PREV DISCUSSION...
Issued at 141 PM EDT Tue Sep 14 2021

AVIATION...

Gusty southwest wind continues this afternoon as low-level lapse
rates increase within the pre-frontal warm sector with gusts on the
order of 25 to 30 kt before sunset. Cold front currently crossing
Lake Michigan will progress east through the late afternoon and
evening with scattered to numerous showers and storms developing
along it given an increasing unstable air mass. This affords a
continued prevailing TSRA group in TAFs south of MBS mainly between
a 21 to 02z window. These storms will have potential to produce wind
gusts in excess of 50 kt and large hail. The front slowly departs by
around midnight with wind weakening and shifting to the northwest.
MVFR stratus then becomes likely to settle in overnight into early
Wednesday.

For DTW...Window for TSRA remains centered on 23z to 02z with strong
to severe storms possible. The main threat will be wind gusts in
excess of 50 kt. FROPA and associated wind shift to NW is expected
between 02z and 05z with wind magnitude subsiding in the wake of the
convection. Sub-2000 ft ceilings then become possible early in the
overnight period as low-level moisture will be slow to depart.

DTW THRESHOLD PROBABILITIES...

*  Medium for ceilings at or below 5 kft this afternoon and evening.
   High tonight.

*  Medium for thunderstorms 23z to 02z this evening.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
Lake Huron...Small Craft Advisory until 10 PM EDT this evening for LHZ421-422-
     441>443.

Lake St Clair...Small Craft Advisory until 10 PM EDT this evening for LCZ460.

Michigan waters of Lake Erie...Small Craft Advisory until 10 PM EDT this evening for LEZ444.

&&

DISCUSSION...Mann
MARINE.......KK
HYDROLOGY....Mann
AVIATION.....TF

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.
Hazardous weather outlook, Sep 14, 4:39 AM EDT, 13 hours 22 minutes before
Hazardous Weather Outlook...CORRECTED
National Weather Service Detroit/Pontiac MI
439 AM EDT Tue Sep 14 2021

MIZ047>049-053>055-060>063-068>070-075-076-082-083-150830-
Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-
Lapeer-St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne-
Lenawee-Monroe-
439 AM EDT Tue Sep 14 2021

This Hazardous Weather Outlook is for portions of southeast
Michigan.

.DAY ONE...Today and Tonight

Thunderstorms will increase in coverage and intensity during the
late afternoon and evening hours as a cold front tracks through
the region. Scattered severe thunderstorms will be capable of
producing wind gusts to 60 mph and hail to one inch in diameter.
In addition, an isolated tornado will be possible. Widespread
heavy rainfall is not expected, but locally higher rainfall
amounts in excess of one inch will occur within areas that witness
intense thunderstorms or multiple rounds of rain. This could lead
to some urban and poor drainage flooding. Severe thunderstorms
are most likely between 4 pm and 10 pm. Individual storms will
track to the east-northeast at 40 to 45 mph, while the entire line
sags southeastward along the front.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be need during the late afternoon and
evening hours.

LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-150830-
Lake St Clair-
Michigan Waters of Lake Erie from Detroit River to North Cape MI-
Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt
beyond 5 NM off shore-
Lake Huron from Presque Isle Light to Sturgeon Point MI beyond
5NM off shore-
Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off
shore-
Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner
Saginaw Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI-
Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI-
Port Sanilac to Port Huron MI-
Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore-
Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore-
Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore-
439 AM EDT Tue Sep 14 2021

This Hazardous Weather Outlook is for portions of Lake Erie, Lake
Huron, and Lake St Clair.

.DAY ONE...Today and Tonight

Thunderstorms will increase in coverage and intensity during the
late afternoon and evening hours as a cold front tracks through
the region. Scattered severe thunderstorms will be capable of
producing wind gusts to 50 knots and hail to one inch in diameter.
In addition, an isolated tornado will be possible. Severe
thunderstorms are most likely between 4 pm and 10 pm. Individual
storms will track to the east-northeast at 35 to 40 mph, while
the entire line sags southeastward along the front.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be need during the late afternoon and
evening hours.

In the hours before

Local storm report, Sep 14, 5:09 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
509 PM EDT TUE SEP 14 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 PM     MARINE TSTM WIND 1 E HARBOR BEACH        43.85N 82.64W
09/14/2021  M39 MPH          HURON              MI   C-MAN STATION

            34 KNOT GUST VIA HARBOR BEACH STATION HRBM4

&&

KK
Local storm report, Sep 14, 5:23 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
523 PM EDT TUE SEP 14 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0424 PM     HAIL             4 S MILFORD             42.52N 83.62W
09/14/2021  M0.88 INCH       OAKLAND            MI   PUBLIC

            NICKEL SIZED HAIL REPORTED NEAR PONTIAC TRAIL AND MILFORD
            RD.

&&

KK
Local storm report, Sep 14, 5:39 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
539 PM EDT TUE SEP 14 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     TSTM WND DMG     6 W MOUNT CLEMENS       42.59N 82.99W
09/14/2021                   MACOMB             MI   911 CALL CENTER

            MACOMB COUNTY DISPATCH REPORTS TREES AND WIRES DOWNED
            NEAR SCHOENHERR RD AND CLINTON RIVER RD IN STERLING
            HEIGHTS.

0429 PM     TSTM WND DMG     CLINTON TOWNSHIP        42.59N 82.92W
09/14/2021                   MACOMB             MI   911 CALL CENTER

            MACOMB COUNTY DISPATCH REPORTS PARTIAL BUILDING COLLAPSE.

&&

KK
Special weather statement, Sep 14, 5:41 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
541 PM EDT Tue Sep 14 2021

MIZ049-054-055-142230-
Huron MI-Tuscola MI-Sanilac MI-
541 PM EDT Tue Sep 14 2021

...A cluster of strong thunderstorms will impact portions of east
central Tuscola, Sanilac and southeastern Huron Counties through 630
PM EDT...

At 540 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms near Argyle, or 7 miles southeast of Cass City, moving
northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This cluster of strong thunderstorms will be near...
  Argyle around 550 PM EDT.
  Forestville around 610 PM EDT.

Other locations impacted by these storms include Parisville,
McGregor, White Rock, Snover, Juhl, Elmer, New Greenleaf, Tyre, Ruth
and Decker.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
southeastern Michigan.

&&

LAT...LON 4327 8300 4328 8300 4328 8311 4329 8311
      4360 8322 4396 8267 4384 8259 4334 8250
TIME...MOT...LOC 2140Z 241DEG 44KT 4353 8306

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

TF
Special weather statement, Sep 14, 5:43 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
543 PM EDT Tue Sep 14 2021

MIZ060-061-068-142230-
Shiawassee MI-Livingston MI-Genesee MI-
543 PM EDT Tue Sep 14 2021

...A strong thunderstorm will impact portions of southeastern
Shiawassee, Livingston and southwestern Genesee Counties through 630
PM EDT...

At 543 PM EDT, Doppler radar was tracking a strong thunderstorm over
Fowlerville, moving east at 40 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Howell around 555 PM EDT.
  Cohoctah and Oak Grove around 600 PM EDT.
  Hartland around 610 PM EDT.
  Linden around 615 PM EDT.
  Fenton and Lake Fenton around 620 PM EDT.

Other locations impacted by this storm include Parkers Corners,
Plainfield, Rankin, Argentine, Conway Township, Tyrone Township and
Deerfield Township.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
southeastern Michigan.

&&

LAT...LON 4299 8370 4258 8368 4249 8414 4277 8416
TIME...MOT...LOC 2143Z 249DEG 34KT 4265 8411

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

TF
Local storm report, Sep 14, 5:51 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
551 PM EDT TUE SEP 14 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0518 PM     MARINE TSTM WIND 1 ENE HARBOR BEACH      43.85N 82.64W
09/14/2021  M50.00 MPH       LHZ441             MI   C-MAN STATION

            43 KNOT GUST VIA HARBOR BEACH STATION HRBM4.

&&

KK

The office that day

Everything else NWS Detroit, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 13, 8:11 PM EDTSpecial Weather StatementDTXSanilac64 min
Sep 13, 8:29 PM EDTSpecial Weather StatementDTXHuron31 min
Sep 14, 2:40 PM EDTSpecial Weather StatementDTXOakland50 min
Sep 14, 2:42 PM EDTSpecial Weather StatementDTXLenawee48 min
Sep 14, 2:52 PM EDTSevere Thunderstorm WarningDTXLenawee, Monroe, Washtenaw53 min
Sep 14, 3:25 PM EDTSpecial Weather StatementDTXOakland35 min
Sep 14, 3:41 PM EDTSevere Thunderstorm WarningDTXMacomb, Oakland24 min
Sep 14, 3:46 PM EDTSpecial Weather StatementDTXWashtenaw44 min
Sep 14, 3:54 PM EDTSevere Thunderstorm WarningDTXSaginaw49 min
Sep 14, 4:03 PM EDTSevere Thunderstorm WarningDTXLivingston, Oakland, Washtenaw24 min
Sep 14, 4:04 PM EDTSevere Thunderstorm WarningDTXHuron, Sanilac35 min
Sep 14, 4:05 PM EDTSpecial Marine WarningDTX55 min
Sep 14, 4:11 PM EDTSevere Thunderstorm WarningDTXMacomb, Oakland, Wayne36 min
Sep 14, 4:12 PM EDTSpecial Marine WarningDTX45 min
Sep 14, 4:19 PM EDTSevere Thunderstorm WarningDTXLapeer, Tuscola56 min
Sep 14, 5:08 PM EDTSpecial Marine WarningDTX115 min
Sep 14, 5:41 PM EDTSpecial Weather StatementDTXSanilac49 min
Sep 14, 5:43 PM EDTSpecial Weather StatementDTXLivingston47 min
Sep 14, 5:49 PM EDTSevere Thunderstorm WarningDTXLivingston41 min
Sep 14, 5:58 PM EDTSevere Thunderstorm WarningDTXSanilac43 min
Sep 14, 6:04 PM EDTSpecial Marine WarningDTX86 min
Sep 14, 6:20 PM EDTSpecial Weather StatementDTXWashtenaw25 min
Sep 14, 6:50 PM EDTSpecial Weather StatementDTXLivingston25 min
Sep 14, 6:53 PM EDTSpecial Weather StatementDTXSaint Clair52 min
Sep 14, 7:01 PM EDTSpecial Weather StatementDTXOakland44 min
Sep 14, 7:04 PM EDTSpecial Weather StatementDTXLenawee41 min
Sep 14, 7:25 PM EDTSevere Thunderstorm WarningDTXLenawee80 min
Sep 14, 7:31 PM EDTSpecial Weather StatementDTXGenesee, Lapeer44 min
Sep 14, 7:37 PM EDTSpecial Weather StatementDTXWashtenaw53 min
Sep 14, 7:46 PM EDTSpecial Marine WarningDTX89 min
Sep 14, 7:53 PM EDTSevere Thunderstorm WarningDTXMonroe67 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.